# SDR CALA2013100291678

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,502 hours, 17,152 cycles
- Engine: Pwa PW2037
- System (JASC): 3120 · Independent Instruments
- Part: Hour Meter
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HOC ADVISORY.  REPLACED APU HOUR METER IAW AMM, OPERATIONS CHECKED OKAY.
